Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

The method of finite differences for nonlinear functional differential equations of the first order

Elżbieta Puźniakowska-Gałuch
  • Corresponding author
  • Institute of Mathematics, Faculty of Mathematics, Physics and Informatics, University of Gdańsk, 80-308 Gdańsk, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-05-10 | DOI: https://doi.org/10.1515/gmj-2019-2024

Abstract

Nonlinear functional partial differential equations with initial conditions are considered on the cone. The weak convergence of a sequence of successive approximations is proved. The proof is given by the duality principle.

Keywords: Functional differential equations; successive approximations; Volterra condition

MSC 2010: 35R10; 35F25; 35A05

References

  • [1]

    P. Brandi and R. Ceppitelli, Existence, uniqueness and continuous dependence for a hereditary nonlinear functional partial differential equation of the first order, Ann. Polon. Math. 47 (1986), no. 2, 121–136. CrossrefGoogle Scholar

  • [2]

    P. Brandi, A. Salvadori and Z. Kamont, Existence of generalized solutions of hyperbolic functional differential equations, Nonlinear Anal. 50 (2002), no. 7, 919–940. CrossrefGoogle Scholar

  • [3]

    M. Cinquini Cibrario, Sopra i sistemi di equazioni alle derivate parziali a caratteristiche reali e multiple, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 4 (1948), 682–688. Google Scholar

  • [4]

    M. Cinquini Cibrario, Nuovi teoremi di esistenza e di unicità per sistemi di equazioni a derivate parziali, Ann. Sc. Norm. Super. Pisa (3) 9 (1955), 65–113. Google Scholar

  • [5]

    M. Cinquini Cibrario and S. Cinquini, Sopra una forma più ampia del problema di Cauchy per l’equazione p=f(x,y,z,q), Ann. Mat. Pura Appl. (4) 32 (1951), 121–155. Google Scholar

  • [6]

    M. Cinquini Cibrario and S. Cinquini, Sopra una nuova estensione di un teorema di esistenza per equazioni a derivate parziali del primo ordine, Ann. Mat. Pura Appl. (4) 43 (1957), 51–81. CrossrefGoogle Scholar

  • [7]

    T. Człapiński, On the local Cauchy problem for nonlinear hyperbolic functional-differential equations, Ann. Polon. Math. 67 (1997), no. 3, 215–232. CrossrefGoogle Scholar

  • [8]

    M. Gyllenberg and H. J. A. M. Heijmans, An abstract delay-differential equation modelling size dependent cell growth and division, SIAM J. Math. Anal. 18 (1987), no. 1, 74–88. CrossrefGoogle Scholar

  • [9]

    Z. Kamont and H. Leszczyński, Uniqueness result for the generalized entropy solutions to the Cauchy problem for first-order partial differential-functional equations, Z. Anal. Anwend. 13 (1994), no. 3, 477–491. CrossrefGoogle Scholar

  • [10]

    Z. A. Kamont, Hyperbolic Functional Differential Inequalities and Applications, Math. Appl. 486, Kluwer Academic, Dordrecht, 1999. Google Scholar

  • [11]

    S. N. Kružkov, The Cauchy problem in the large for non-linear equations and for certain first-order quasilinear systems with several variables (in Russian), Dokl. Akad. Nauk SSSR 155 (1964), 743–746. Google Scholar

  • [12]

    S. N. Kružkov, Generalized solutions of nonlinear equations of the first order with several variables. I (in Russian), Mat. Sb. (N.S.) 70(112) (1966), 394–415. Google Scholar

  • [13]

    S. N. Kružkov, The method of finite differences for a nonlinear equation of the first order with several independent variables (in Russian), Zh. Vychisl. Mat. Mat. Fiz. 6 (1966), 884–894. Google Scholar

  • [14]

    L. Nirenberg, On elliptic partial differential equations, Ann. Sc. Norm. Super. Pisa (3) 13 (1959), 115–162. Google Scholar

  • [15]

    E. Puźniakowska, Classical solutions of quasilinear functional differential systems on the Haar pyramid, Differ. Equ. Appl. 1 (2009), no. 2, 179–197. Google Scholar

  • [16]

    E. Puźniakowska-Gałuch, Differentiability with respect to initial functions for partial functional differential equations, Univ. Iagell. Acta Math. 48 (2010), 111–131. Google Scholar

  • [17]

    E. Puźniakowska-Gałuch, On the local Cauchy problem for first order partial differential functional equations, Ann. Polon. Math. 98 (2010), no. 1, 39–61. CrossrefGoogle Scholar

  • [18]

    E. Puźniakowska-Gałuch, Initial problems for hyperbolic functional differential systems, Georgian Math. J. 20 (2013), no. 2, 357–376. Web of ScienceGoogle Scholar

  • [19]

    A. Salvadori, The Cauchy problem for a hereditary hyperbolic structure. Existence, uniqueness and continuous dependence (in Italian), Atti Sem. Mat. Fis. Univ. Modena 32 (1983), no. 2, 329–356. Google Scholar

  • [20]

    J. Szarski, Generalized Cauchy problem for differential-functional equations with first order partial derivatives, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), no. 8, 575–580. Google Scholar

  • [21]

    J. Szarski, Cauchy problem for an infinite system of differential-functional equations with first order partial derivatives, Comment. Math. 1 (1978), 293–300; Special issue dedicated to Władysław Orlicz on the occasion of his seventy-fifth birthday. Google Scholar

  • [22]

    M. Tabata and N. Eshima, The Fokker–Planck equation and the master equation in the theory of migration, IMA J. Appl. Math. 69 (2004), no. 6, 585–603. CrossrefGoogle Scholar

About the article

Received: 2016-12-12

Revised: 2018-04-26

Accepted: 2018-10-18

Published Online: 2019-05-10


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2024.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in